Log In
Sign Up
Paracetamol BP 400mg, Chlorpheniramine Maleate BP 4mg, Caffeine Anhydrous BP 30mg, Pseudoephedrine HCl BP 30mg, per capsule.
Indications
Relief of symptoms of cold
Dose/Application
Updating...
Mode of action
Precautions
Contraindications
Side Effects
Pregnancy risk
Special information
Brands containing this Ingredient
Name Form. Strength Pack Price Insert Manufacturer Distributor
Coldcap Original Capsules Capsules . 12 KES94.00
Dacold Capsules caps . 100 KES450.00
Dacold Capsules caps . 500 KES850.00
Coldamol Capsules. caps . 10 KES80.00
Drug Index 2.0 is here
Our new update features a more powerful search feature and easier login. Having any issues? Contact us today. Contact Us